# SDR DHL2001362009

- Difficulty date: March 26, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-103
- Aircraft serial: 84
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE FWD OF LOWER CARGO DOOR FRAME 1383 SKIN SURFACE HAS A DENT (ADJACENT AFT OF ICE LIGHT).  E&E COMP, RT AFT OF AC BATTS, REPOSITIONED FOR SM ACCESS, RELAY BOX 251VU AND 252VU PER A300 MM 25-54-00.  NO CANNON PLUGS DISCONNECTED.  CUT OUT GOUGED/DAMAGED AREA APPROX 1 X 3.5 INCHES IAW A300 SRM-53-10-10.  BLENDED GOUGE, OUT OF LIMITS IAW A300 SRM 53-10-10.  FABRICATED DOUBLER AND TRIPLER.  DRILLED AND COUNTERSUNK HOLES FOR FASTENERS.  INSTALLED AND SEALED IAW A300 SRM 53-10-10 AND AVITAS RO AVHM 208RO-1.  OK TO REINSTALL INSULATION BLANKETS AND REPOSITION ITEMS THAT WERE RELOCATED TO GAIN ACCESS FOR REPAIR INSIDE OF E & E COMPARTMENT IAW A300 SRM 53-10-10.  REINSTALLED INSULATION BLANKET.
